Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A class of complete orthogonal sequences of broken line functions

Author: J. L. Sox
Journal: Trans. Amer. Math. Soc. 166 (1972), 293-296
MSC: Primary 42A60
MathSciNet review: 0291720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of orthonormal sets of continuous broken line functions is defined. Each member is shown to be complete in $ {L_2}(0,1)$ and pointwise convergence theorems are obtained for the Fourier expansions relative to these sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A60

Retrieve articles in all journals with MSC: 42A60

Additional Information

PII: S 0002-9947(1972)0291720-8
Keywords: Franklin functions, Fourier series, orthonormal set of functions, complete in $ {L_2}(0,1)$, pointwise convergence
Article copyright: © Copyright 1972 American Mathematical Society